# SDR A6WA202409038800

- Difficulty date: August 26, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Part time: 44,686 hours, 42,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK PN 20276-288-0-0 AT FS544.00 TO 559.00 RHS HAS CORROSION AT  NUMEROUS LOCATIONS.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WITH A NEW SEAT TRACK PN 20276-288-0-0 AT FS544.00 TO FS599.00 RHS.  ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 AMM 53-01-11 REV 66.  WORK PERFORMED UNDER AERSALE WORK ORDER 004393, CARD NO. 20141,  TT: 44686:36 TC: 42772.
